# SDR DALA2023112509679

- Difficulty date: November 23, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 91,074 hours, 41,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: WHILE PERFORMING SERVICE CHECK, FOUND 1 BULB EACH INOPERATIVE IN OVERWING EMERGENCY EXIT HANDLE LIGHTS. C/A: RELAMPED PER MM 33-51. OPERATION CHECKS GOOD. OK FOR SERVICE. (LP0078419)
